# SDR JJBA20221215008

- Difficulty date: December 12, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 45,167 hours, 28,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Odor
- Location: Rt Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES ON DECENT COMING FROM COCKPIT VENTS. SMELLS LIKE BURNT SILICON. FOUND ABNORMAL SMELL ON CAPT SIDE EMERGENCY FLASH LIGHT. REMOVED AND REPLACED. OPS CHECK SAT.
